# SDR UPS06446974

- Difficulty date: May 8, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 77,205 hours, 18,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 65B091912
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CARGO COMPT RT AFT STOP FITTING LOWER SUPPORT I/B SIDE FOUND CRACKED AT STA 970 TO STA 975 RBL 24 BELOW FLOOR AREA AS MARKED.  CRACK LENGTH 6.5 INCH.  FWD CARGO COMPT RT AFT STOP FITTING LWR SUPPORT REPLACED AS PER SRM 51-10-01 PG 9 & INSTALLED AS PER SRM 51-30-02.
